Alert archive / Colorado / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 331, NWS Goodland, KS
NWS Goodland, KS issued this severe thunderstorm warning at Aug 13, 2024, 9:14 PM MDT for Yuma County, Colorado; Dundy County, Nebraska; Cheyenne County, Kansas. It was in force for 31 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 13, 2024, 9:14 PM MDT (03:14 UTC)
- Expired
- Aug 13, 2024, 9:45 PM MDT
- In force
- 31 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Yuma County, CO, Cheyenne County, KS, Dundy County, NE
The radar
The Goodland radar (KGLD), 59 km from the middle of the area, began a volume at 03:18 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Aug 13, 4:52 PM MDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 3.2 hours before the alert went out and 178 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 608 J/kg
- Mixed-layer CIN
- -164 J/kg
- Mixed-layer LCL
- 889 m above ground
- 0-6 km bulk shear
- 28 kt
- 0-1 km storm-relative helicity
- 165 m²/s²
- 0-3 km storm-relative helicity
- 191 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 4.2
The text
As transmitted.
979
WUUS53 KGLD 140314
SVRGLD
COC125-KSC023-NEC057-140345-
/O.NEW.KGLD.SV.W.0331.240814T0314Z-240814T0345Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Goodland KS
914 PM MDT Tue Aug 13 2024
The National Weather Service in Goodland has issued a
* Severe Thunderstorm Warning for...
East central Yuma County in northeastern Colorado...
Northwestern Cheyenne County in northwestern Kansas...
Southwestern Dundy County in southwestern Nebraska...
* Until 945 PM MDT/1045 PM CDT/.
* At 914 PM MDT/1014 PM CDT/, a severe thunderstorm was located 11
miles southwest of Haigler, or 14 miles southeast of Wray, moving
northeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* This severe thunderstorm will be near...
Haigler around 930 PM MDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3967 10189 3989 10217 4019 10200 3996 10155
TIME...MOT...LOC 0314Z 219DEG 23KT 3990 10209
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Alexander2 follow-up statements
185
WWUS53 KGLD 140327
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
927 PM MDT Tue Aug 13 2024
COC125-140336-
/O.CAN.KGLD.SV.W.0331.000000T0000Z-240814T0345Z/
Yuma CO-
927 PM MDT Tue Aug 13 2024
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL YUMA COUNTY IS
CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
A Severe Thunderstorm Watch remains in effect until 100 AM MDT/200 AM
CDT/ for northwestern Kansas...and southwestern Nebraska.
&&
LAT...LON 4019 10200 3996 10155 3974 10181 3982 10205
4010 10205
TIME...MOT...LOC 0326Z 219DEG 23KT 3996 10202
$$
KSC023-NEC057-140345-
/O.CON.KGLD.SV.W.0331.000000T0000Z-240814T0345Z/
Cheyenne KS-Dundy NE-
927 PM MDT Tue Aug 13 2024
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM
MDT/1045 PM CDT/ FOR NORTHWESTERN CHEYENNE COUNTY IN NORTHWESTERN
KANSAS AND SOUTHWESTERN DUNDY COUNTIES IN SOUTHWESTERN NEBRASKA...
At 926 PM MDT/1026 PM CDT/, a severe thunderstorm was located 5 miles
southwest of Haigler, or 13 miles southeast of Wray, moving northeast
at 25 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
This severe storm will be near...
Haigler around 930 PM MDT.
Other locations impacted by this severe thunderstorm include Parks.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4019 10200 3996 10155 3974 10181 3982 10205
4010 10205
TIME...MOT...LOC 0326Z 219DEG 23KT 3996 10202
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...<.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$
Alexander617
WWUS53 KGLD 140338
SVSGLD
Severe Weather Statement
National Weather Service Goodland KS
938 PM MDT Tue Aug 13 2024
KSC023-NEC057-140345-
/O.EXP.KGLD.SV.W.0331.000000T0000Z-240814T0345Z/
Cheyenne KS-Dundy NE-
938 PM MDT Tue Aug 13 2024
...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN CHEYENNE COUNTY
IN NORTHWESTERN KANSAS AND SOUTHWESTERN DUNDY COUNTIES IN
SOUTHWESTERN NEBRASKA WILL EXPIRE AT 945 PM MDT/1045 PM CDT/...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning will be allowed to expire. However, gusty
winds and heavy rain are still possible with this thunderstorm.
A Severe Thunderstorm Watch remains in effect until 100 AM MDT/200 AM
CDT/ for northwestern Kansas...and southwestern Nebraska.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
Goodland.
&&
LAT...LON 4019 10200 3996 10155 3974 10181 3982 10205
4010 10205
TIME...MOT...LOC 0335Z 270DEG 23KT 4000 10198
$$
AlexanderWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 13, 5:20 PM MDT, 3 hours 54 minutes earlier. Its key messages:
- Another round of strong to severe storms this evening currently favoring north of I-70; all hazards are possible, including flooding.
- 90 degree high temperatures look to return for most of the next week.
Area forecast discussion, Aug 13, 5:20 PM MDT, 3 hours 54 minutes before
Area Forecast Discussion National Weather Service Goodland KS 520 PM MDT Tue Aug 13 2024 .KEY MESSAGES... - Another round of strong to severe storms this evening currently favoring north of I-70; all hazards are possible, including flooding. - 90 degree high temperatures look to return for most of the next week. && .SHORT TERM /THROUGH WEDNESDAY NIGHT/... Issued at 1159 AM MDT Tue Aug 13 2024 Dense cloud cover is persisting throughout most of the Tri- State area, but southwesterly winds are slowly clearing it out. Central portions of the CWA can expect some direct sunlight in the afternoon, but the far northeastern CWA will likely remain cloudy all day. Jumping right into the severe thunderstorm threat today, it appears we will have two separate forcing mechanisms firing off the storms that will eventually merge into one. Nearly all CAMs are showing a very similar development this evening with timing and specific parameters being slightly different between the models. As a result, confidence is fairly high regarding the early storm track. The area that looks to fire off first will be in the south-central or southwestern CWA, starting around 0-1Z. The 850mb LLJ looks to spark a few (2-5) isolated storms that will move to the northeast. Looking at 16Z HRRR and 12Z NAMNEST sounding for the south-central CWA at 2Z, all hazards will be possible. Effective inflow layer, 0-1 km, and 0-3km shear are around 25 kts and EBWD is around 45 kts. PWATS are 1.5+ inches and MLCAPE is around 2650 J/kg. If these storms are able to form free of any competing updrafts and not cluster together, hail up to 2 inches would be possible, as would a tornado or two. The hail threat will be severely limited by the 16,000-18,000 foot moist melting layer, but that increases the potential for torrential rainfall. Storm motion looks to be around 35+ kts and these look to be isolated cells or clusters, so the threat for training storms causing flash flooding is low. These storms will likely (90% confidence) be ingested by the the second wave of storms from the east around 4Z. The second wave of storms will be more widespread and look to form to the west of the CWA and move east-northeast into the CWA. These storms will be forced by a lee low ejecting off of the Rockies. These storms will be in more of a linear formation. These storms look to enter the western CWA around 1-2Z, absorb the first storms around 4Z, and proceed across the northern half of the CWA. The storms look to last all night, but the best time for severe weather to occur from this second wave will be between 3-7Z. As far as hazards, 70 MPH winds, 1 inch hail, and a brief QLCS tornado will all be possible. A sounding from the 16Z HRRR and 12Z NAMNEST in northern Yuma county for 3Z show around 1,600 J/kg of MLCAPE, PWATS near 1.6 inches, and EBWD around 30 kts. 0-3 shear looks to be around 20-25 kts from the south, which is nearly parallel to the orientation of the storm, lowering confidence on the QLCS tornado potential. The motion of these storms is concerning for flooding reasons. While the system as a whole will be progressing to the east- northeast, the downshear motion will be from the southwest, the orientation of the line itself. This causes a setup for training storms to occur, potentially leading to flash flooding. Much like the first wave of storms, the melting height looks to be above 15,000 feet and very moist, allowing very efficient hail melting and warm weather precipitation processes to occur, increasing the potential for flooding. Following the storms, the winds are expected to be light and variable, which will allow fog to form, much like the past few days. Currently, the northeastern 1/3 of the CWA looks to get to worst fog, likely dropping down to less than a mile of visibility. This fog will limit overnight cooling and keep temperatures in the 60s across the CWA. Tomorrow morning, as stratus and fog linger throughout much of the CWA, a mid-level ridge will begin moving into the area. This will work to lift the fog and stratus from west to east throughout the day. High temperatures will warm into the upper 80s. Tomorrow afternoon and early evening, another shortwave will eject off the Rockies and give us another wave of storms across the CWA. We could see some severe weather with these storms, with wind being the primary threat and hail as a secondary threat. Storms look to enter the northwestern CWA around 0Z and move southeast through the CWA, exiting around 14Z. Low temperatures tomorrow night look to cool into the mid 50s to lower 60s. && .LONG TERM /THURSDAY THROUGH TUESDAY/... Issued at 1159 AM MDT Tue Aug 13 2024 The upper level ridge is forecast to build over the Southern CONUS during this period, eventually building over the forecast area by the weekend. During this timeframe numerous upper level short wave troughs will move around the ridge and over the forecast area. While the weather pattern will be active, confidence for severe weather goes down as the center of the ridge moves over the forecast area. However this does not mean severe weather will not occur, just that confidence is low for it to occur. As the ridge center moves closer to the forecast area precipitation chances fall into the weekend due to the storm track being pushed north of the forecast area. GEFS and ECMWF ensembles both show a better potential for precipitation Friday than any other day for this timeframe. The ECMWF is more over Southwest Kansas while the GEFS is along the KS/NE border. Based on the current GFS and ECMWF model run the ECMWF ensemble seems to be the most representative with the location of the precipitation chances. && .AVIATION /00Z TAFS THROUGH 00Z WEDNESDAY/... Issued at 515 PM MDT Tue Aug 13 2024 KGLD...VFR conditions are expected through about 01z with winds from the southeast around 12kts. From 02z-14z, sub VFR conditions are expected. There is a threat for thunderstorms impacting the terminal from 02z-08z with reduced visibilities due to heavy rainfall and stratus that moves in. Winds generally variable at speeds under 10kts. After 15z, VFR conditions are forecast with winds from the west to northwest at speeds up to 11kts. KMCK...VFR conditions are expected through 04z with winds from the southeast up to 10kts. From 05z-15z, sub VFR conditions are expected due to thunderstorms and stratus over the terminal. After 16z, VFR conditions return with winds from the west up to 10kts. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...None. CO...None. NE...None. && SHORT TERM...CA LONG TERM...JTL AVIATION...99
Hazardous weather outlook, Aug 13, 5:01 PM MDT, 4 hours 13 minutes before
Hazardous Weather Outlook National Weather Service Goodland KS 501 PM MDT Tue Aug 13 2024 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-141200- Yuma-Kit Carson-Cheyenne-Rawlins-Decatur-Norton-Sherman-Thomas- Sheridan-Graham-Wallace-Logan-Gove-Greeley-Wichita-Dundy-Hitchcock- Red Willow- 501 PM MDT Tue Aug 13 2024 /601 PM CDT Tue Aug 13 2024/ This hazardous weather outlook is for extreme southwest Nebraska... northwest Kansas and east central Colorado. .DAY ONE...THIS AFTERNOON AND TONIGHT... Strong to severe thunderstorms are anticipated through 1 AM MDT (2 AM CDT) for much of the area. The primary hazards include hail up to two inches in diameter, wind gusts to 70 mph, and very heavy rainfall that could produce flash flooding. This is also a threat for a tornado or two. Fog is likely to develop as well and dense fog is possible. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY... Isolated severe thunderstorms are possible across the Tri-State area Wednesday afternoon and into the evening. Potential hazards include 70 MPH wind gusts and 1 inch hail. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed. We would appreciate reports of severe weather via telephone and social media.
In the hours before
Special weather statement, Aug 13, 8:04 PM MDT, 1 hour 10 minutes before
Special Weather Statement
National Weather Service Goodland KS
904 PM CDT Tue Aug 13 2024
KSZ014-015-029-140230-
Gove KS-Sheridan KS-Thomas KS-
904 PM CDT Tue Aug 13 2024
...A STRONG THUNDERSTORM WILL IMPACT SOUTHEASTERN THOMAS...SOUTHERN
SHERIDAN AND NORTHWESTERN GOVE COUNTIES THROUGH 930 PM CDT...
At 904 PM CDT, Doppler radar was tracking a strong thunderstorm 5
miles southwest of Grinnell, moving northeast at 45 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects is
possible.
This strong thunderstorm will be near...
Grinnell around 910 PM CDT.
This includes Interstate 70 in Kansas between mile markers 76 and 97.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 200 AM CDT for
northwestern Kansas.
&&
LAT...LON 3894 10068 3895 10081 3912 10081 3915 10080
3918 10076 3920 10072 3944 10047 3920 10023
TIME...MOT...LOC 0204Z 222DEG 37KT 3906 10070
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH
JRMSpecial weather statement, Aug 13, 8:06 PM MDT, 1 hour 8 minutes before
Special Weather Statement
National Weather Service Goodland KS
806 PM MDT Tue Aug 13 2024
KSZ013-140230-
Sherman KS-
806 PM MDT Tue Aug 13 2024
...A STRONG THUNDERSTORM WILL IMPACT CENTRAL SHERMAN COUNTY THROUGH
830 PM MDT...
At 806 PM MDT, Doppler radar was tracking a strong thunderstorm 6
miles southeast of Ruleton, moving northeast at 45 mph.
HAZARD...Wind gusts up to 50 mph.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects.
This strong thunderstorm will be near...
Goodland around 810 PM MDT.
This includes Interstate 70 in Kansas between mile markers 8 and 27.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
A Severe Thunderstorm Watch remains in effect until 100 AM MDT for
northwestern Kansas.
&&
LAT...LON 3914 10178 3922 10200 3949 10179 3944 10141
TIME...MOT...LOC 0206Z 222DEG 38KT 3928 10180
MAX HAIL SIZE...0.00 IN
MAX WIND GUST...50 MPH
JRMLocal storm report, Aug 13, 8:14 PM MDT, 1 hour before
Preliminary Local Storm Report
National Weather Service Goodland KS
814 PM MDT Tue Aug 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0812 PM Tstm Wnd Gst Campus 39.12N 100.73W
08/13/2024 M67 MPH Gove KS Public
Wxlink site WPEWeather.
&&
KMKLocal storm report, Aug 13, 8:18 PM MDT, 56 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
818 PM MDT Tue Aug 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0816 PM Tstm Wnd Gst 3 NNW Vernon 39.98N 102.30W
08/13/2024 M53 MPH Yuma CO Public
Reported via weather underground station
KCOWRAY7.
&&
KMKLocal storm report, Aug 13, 8:53 PM MDT, 21 minutes before
Preliminary Local Storm Report
National Weather Service Goodland KS
853 PM MDT Tue Aug 13 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0853 PM Tstm Wnd Gst 1 NNE Goodland 39.37N 101.70W
08/13/2024 M60 MPH Sherman KS ASOS
ASOS station KGLD Goodland.
&&
KMKSpecial weather statement, Aug 13, 9:07 PM MDT, 7 minutes before
Special Weather Statement
National Weather Service Goodland KS
907 PM MDT Tue Aug 13 2024
COZ090-KSZ001-NEZ079-080-140330-
Yuma County CO-Cheyenne KS-Hitchcock NE-Dundy NE-
907 PM MDT Tue Aug 13 2024
...STRONG THUNDERSTORMS WILL IMPACT SOUTHEASTERN YUMA COUNTY IN
NORTHEASTERN COLORADO...NORTHERN CHEYENNE COUNTY IN NORTHWESTERN
KANSAS...WESTERN HITCHCOCK AND DUNDY COUNTIES IN SOUTHWESTERN
NEBRASKA THROUGH 930 PM MDT/1030 PM CDT/...
At 907 PM MDT/1007 PM CDT/, Doppler radar was tracking strong
thunderstorms along a line extending from 5 miles south of Wauneta to
11 miles north of St. Francis to 11 miles northeast of Bonny
Reservoir. Movement was east at 40 mph.
HAZARD...Wind gusts up to 50 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor hail damage to outdoor objects is
possible.
Strong thunderstorms will be near...
St. Francis around 1010 PM CDT.
Benkelman around 910 PM MDT.
Palisade around 1025 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
A Severe Thunderstorm Watch remains in effect until 100 AM MDT/200 AM
CDT/ for northeastern Colorado...northwestern Kansas...and
southwestern Nebraska.
&&
LAT...LON 4001 10124 4000 10125 4000 10141 3990 10141
3972 10167 3967 10221 3987 10220 4035 10164
4035 10093
TIME...MOT...LOC 0307Z 257DEG 36KT 4034 10137 3993 10174 3974 10203
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH
AlexanderThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 13, 6:54 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 51 min |
| Aug 13, 7:17 PM MDT | Tornado Warning | GLD | Yuma | 13 min |
| Aug 13, 7:36 PM MDT | Tornado Warning | GLD | Yuma | 13 min |
| Aug 13, 7:39 PM MDT | Severe Thunderstorm Warning | GLD | Kit Carson, Yuma | 81 min |
| Aug 13, 7:47 PM MDT | Areal Flood Advisory | GLD | Yuma | 6 hr |
| Aug 13, 8:08 PM MDT | Severe Thunderstorm Warning | GLD | Yuma | 52 min |
| Aug 13, 8:47 PM MDT | Areal Flood Advisory | GLD | Yuma | 5 hr |
| Aug 13, 9:07 PM MDT | Special Weather Statement | GLD | Dundy | 23 min |
| Aug 13, 9:32 PM MDT | Special Weather Statement | GLD | Hitchcock | 28 min |
| Aug 13, 9:57 PM MDT | Special Weather Statement | GLD | Hitchcock, Red Willow | 48 min |
| Aug 13, 10:16 PM MDT | Severe Thunderstorm Warning | GLD | Red Willow | 29 min |
| Aug 13, 10:31 PM MDT | Areal Flood Advisory | GLD | Hitchcock, Red Willow | 5 hr |
| Aug 13, 10:46 PM MDT | Special Weather Statement | GLD | Red Willow | 14 min |
| Aug 14, 6:56 AM MDT | Dense Fog Advisory | GLD | Hitchcock, Red Willow | 3 hr |
| Aug 13, 6:10 PM MDT | Severe Thunderstorm Warning | GLD | Sherman, Wallace | 31 min |
| Aug 13, 6:19 PM MDT | Special Weather Statement | GLD | Wichita | 26 min |
| Aug 13, 6:32 PM MDT | Severe Thunderstorm Warning | GLD | Sherman | 28 min |
| Aug 13, 6:56 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman | 23 min |
| Aug 13, 7:05 PM MDT | Special Weather Statement | GLD | Logan | 25 min |
| Aug 13, 7:30 PM MDT | Special Weather Statement | GLD | Logan | 30 min |
| Aug 13, 8:04 PM MDT | Special Weather Statement | GLD | Sheridan | 26 min |
| Aug 13, 8:06 PM MDT | Special Weather Statement | GLD | Sherman | 24 min |
| Aug 13, 8:13 PM MDT | Severe Thunderstorm Warning | GLD | Gove, Sheridan | 32 min |
| Aug 13, 8:42 PM MDT | Severe Thunderstorm Warning | GLD | Sheridan | 21 min |
| Aug 13, 8:54 PM MDT | Severe Thunderstorm Warning | GLD | Cheyenne, Sherman, Thomas | 36 min |
| Aug 13, 10:25 PM MDT | Special Weather Statement | GLD | Decatur | 35 min |
| Aug 13, 10:56 PM MDT | Special Weather Statement | GLD | Rawlins | 34 min |
| Aug 13, 11:26 PM MDT | Special Weather Statement | GLD | Decatur | 34 min |
Nearby
Severe Thunderstorm Warnings in Colorado, 2024Severe Thunderstorm Warnings in Nebraska, 2024Severe Thunderstorm Warnings in Kansas, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.